# SDR FEHR2013FA0000595

- Difficulty date: October 18, 2013
- Submitted: October 18, 2013
- Operation: General aviation
- Aircraft: N425DH
- Make and model: Cessna 425
- Aircraft serial: 4250066
- Aircraft time: 8,128 hours, 8,451 cycles
- Engine: Pwa PT6A135A
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3400 · Navigation System
- Part: Tube
- Condition: Melted
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC INSTRUMENT AIR TUBE UNDER CO-PILOT'S SEAT MELTED AND SPLIT OPEN. THE CAUSE WAS THE LT BLEED AIR FLOW CONTROL VALVE ALLOWING HIGHER THAN NORMAL TEMPERATURE AIR TO ENTER THE SYSTEM.  SB CQB05-1 COVERS THIS PROBLEM BY HAVING YOU INSTALL TEMPERATURE RECORDING TAPE ON THE BLEED AIR LINES THAT PASS THROUGH BOTH MAIN WHEEL WELLS.  THIS DOES NOT FIX THE PROBLEM, ONLY SHOWS WHICH SIDE FLOW CONTROL VALVE FAILED.  THIS IS THE THIRD TIME THIS PROBLEM HAS OCCURED, WITH BOTH THE LT AND RT VALVES FAILING AT ONE TIME OR ANOTHER. THE LAST TWO (2) VALVES THAT FAILED HAD BEEN OVERHAULED.  A FIX FOR THE VALVES IS NEEDED.
